# SDR FDEA201012184715

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 93,495 hours, 29,343 cycles
- Engine: Ge CF66D
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Part number: 35124406402
- Condition: Missing
- Location: Disarm Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR DISARM LIGHT BULB COVER IS MISSING ON LT MAIN CABIN DOOR.   INSTALLED NEW DISARM INDICATOR COVER, REF AMM 52-11-00.  OK FOR SERVICE.  FINAL CLOSED.
